Tohoku Mathematical Journal

An elementary proof of Brouwer's fixed point theorem

Takejiro Seki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 2 (1957), 105-109.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244835

Digital Object Identifier
doi:10.2748/tmj/1178244835

Mathematical Reviews number (MathSciNet)
MR0102066

Zentralblatt MATH identifier
0090.13104

Subjects
Primary: 54.00

Citation

Seki, Takejiro. An elementary proof of Brouwer's fixed point theorem. Tohoku Math. J. (2) 9 (1957), no. 2, 105--109. doi:10.2748/tmj/1178244835. https://projecteuclid.org/euclid.tmj/1178244835


Export citation